# SDR MALA100172

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 7,882 hours, 5,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE-900, EMERGENCY FLOOR TRACK LIGHTING STRIP LOOSE ON ONE GALLEY FLOOR LEFT SIDE.  REMOVED AND REPLACED FLOOR TRACK LIGHTING AT GALLEY LT SIDE IAW CRJ AMM 33-51-01.
